Urology Community
My erections are not as hard as they used to be
About This Community:

This patient support community is for discussions relating to urology issues, benign prostate disease, penis curvature, cystisis, pediatric urology, prostate, sexual dysfunction and urological cancers.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

My erections are not as hard as they used to be

Hi, I am 18 years old and this is my problem. Seven months ago, after taking some penis enhancement pills called "Pro Magnum XL" for one month I stopped getting erections. I went to my urologist who prescribed Vitamin E and Ginseng. After 4 months my erections came back but they are not as hard. My doctor said that the pills I took had some sort of steroids inside them who overloaded my penis and that I should cut down on any sexual activity for a month to allow my penis to relax.
When I do not masturbate for a few days, then my erections get even softer and harder to achieve. When I start masturbating again, my erections get harder but not as hard as they used to be before the pills.
There are some days when my penis gets as hard as it used to get before the pills. But this is a very random situation!
I am 6 feet-2 inches tall, I weight 235.4 lbs, I drink responsibly, I smoke a little (two packets every month). I exercise 1-2 times a week and I eat a healthy diet.

My questions are:
1) Do I have ED?
2)Am I going to go back to the way I was? This condition is driving me crazy!!
3)I have not found any other posts on the internet about people having weaker erections after penis enhancement pills. Could I be the only one? Is this possible?

If you need any more information to help you diagnose my problem please ask me.
Thanks
Tags: weak, buy penis enlargement pills
Related Discussions
7 Comments Post a Comment
Blank
Avatar_n_tn
Let me add some more information. The appearance of my penis has also changed. The head looks bigger than the base of my penis. Allso, the vains are now more visible and sometimes my penis shriks into my body more than it used to. Plus, if I masturbate a lot or for a long time the penis head feels sore.
Blank
Avatar_dr_f_tn
Hi,

It is possible that the pills you took changed the blood circulation to the penis.
If you feel that the veins appear larger, it could mean that they have been subjected to a chemical that caused them to dilate and stay enlarged.

Erection is maintained by stopping the venous drainage from the penis by the muscles in the shaft (corpus cavernosus and spongiosum). Any structural alterations at this level would bring about changes in erection.

From the details posted it appears that your symptoms have improved since you stopped taking the enhancement medications.

It would be best to let your body heal itself and restore its normal function without unnecessary interventions.

However, you can add natural supplements rich in vitamins A, E, B-complex, and C to help with the healing.
Sources rich in the above vitamins include seafood, wheatgerm, and citrus fruits.

Do keep us posted on your doubts and progress.
Regards
Blank
Avatar_n_tn
Hello and thank you for your response.

So are you sure that my situation is 100% reversible?

Do you think that stopping any sexual activity, including masturbation would speed the healing process up?

Also, can you somehow predict how long it would take to reverse this situation? It's been 7 months since I stopped the pills and 3-4 months since I started seeing an improvement.

Again, thanks a lot for your precious help.
I hope to get your reply soon.
Blank
Avatar_dr_f_tn
Hi,

It appears that your body is slowly reversing the effects of the medication you took.
Hopefully, there will be no or minimal effects persisting at the end of the next 6 months.
However, it is not possible to predict the exact duration it will take for recovery, given that the effects of the medication has not been researched in trials adequately.

It will not be necessary to cease or abstain from sexual activity in the interim. An ejaculation frequency of 3-4 times a week is considered optimum for the prostate and epididymis.

Regards
Blank
Avatar_n_tn
Hi,

my ejaculation frequency is 7-10 times a week, when my penis is working alright. Is that too much?

Also, if I take Vitamin E tablets and Ginseng for 3 more months, do you think it would help?

Forgive if I am asking too many questions, I am just too terrified with this situation and I want to make sure that I will do all I can to go back to normal as soon as possible.

Thanks
Blank
Avatar_dr_f_tn
Hi,

Ejaculating 7-8 times a week is fine as long as you do not have any pain in the penis or the perineal region.

The prostate gland produces the semen which nourishes the sperm produced in the testes and transported by the epididymis.

Depleting semen beyond the capacity of the prostate to produce it can cause irritation to the prostate and may cause prostatitis.

But if you are comfortable with your current frequency of ejaculation, there is no cause for worry.
Yes you can continue the vitamin E and Ginseng. Do continue to review your status with your urologist every 2 months, at a minimum.

Regards
Blank
Avatar_n_tn
Hello again doctor,

I visited my doctor today and had a little talk. He says that he is 100% sure that it is impossible for me to have a biological problem. He is sure that I have created the idea that I have a problem into my head and this is what is causing the whole thing. He says that there is no way an 18 year old can have such problems. He thinks it is not worth to move on to doing further tests like testosterone tests and so on. He just told me to relax and get it into my head that I am alright.
He also said that the veins that are visible on my penis are normally visible and that they are not enlarged in any way.

What do you think about that?

Hope to get your reply soon.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Urology Community Resources
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
Top Urology Answerers
4851940_tn?1385441629
Blank
jemma116
United Kingdom
Avatar_m_tn
Blank
junebug68
Winter Haven, FL